# SDR UHLA2011092500312

- Difficulty date: September 25, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N633RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000054
- Aircraft time: 20,090 hours, 12,439 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Loose
- Location: Brake System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT PARKING EMERGENCY BRAKE LIGHT CAME ON INTERMITTENTLY WITH THE PARK BRAKE NOT RELEASED MESSAGE COMING ON INTERMITTENTLY.  DECLARED AN EMERGENCY, LANDED WITHOUT INCIDENT.  CLEANED AND RESECURED RT AND LT EMERGENCY PARKING BRAKE PRESSURE SWITCHES, OPS CHECK GOOD IAW MM 32-44-00.  MESSAGE RETURNED ON TAXI OUT, RETURNED TO GATE.  REMOVED AND REPLACED EMERGENCY PARKING BRAKE VALVE, OPS CHECK GOOD.  TWO FLIGHTS LATER THE MESSAGE RETURNED ON TAXI.  REMOVED AND REPLACED NR 2 PARKING BRAKE PRESSURE SWITCH IAW EMB 170 MM 33-44-09, OPS CHECK GOOD.  TWO FLIGHTS AFTER THAT THE MESSAGE RETURNED AGAIN ON TAXI.  AIRCRAFT WAS FERRIED TO IND.  SECURED WIRES FROM PARK BRAKE MICROSWITCH TO TERMINAL BLOCK 2503 AND GROUND STUD 0408.  OPS AND TAXI CHECK GOOD IAW EMB SWPM 20-64-00.
